Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 244, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2023, 9:27 PM EDT for 8 counties in Georgia. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2023, 9:27 PM EDT (01:27 UTC)
- Expired
- Jun 25, 2023, 10:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Dodge County, GA, Dooly County, GA, Laurens County, GA, Pulaski County, GA, Telfair County, GA, Wheeler County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1070 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
189
WUUS52 KFFC 260127
SVRFFC
GAC081-091-093-175-235-271-309-315-260230-
/O.NEW.KFFC.SV.W.0244.230626T0127Z-230626T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
927 PM EDT Sun Jun 25 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Laurens County in central Georgia...
Dodge County in central Georgia...
Southeastern Pulaski County in central Georgia...
Telfair County in central Georgia...
Wilcox County in central Georgia...
Southern Dooly County in central Georgia...
Wheeler County in central Georgia...
Crisp County in central Georgia...
* Until 1030 PM EDT.
* At 927 PM EDT, severe thunderstorms were located along a line
extending from near Cedar Grove to near Union to near Georgia
Veterans Memorial St Pk, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cordele, McRae, Eastman, Vienna, Abbeville, Alamo, Helena, Lumber
City, Rochelle, Glenwood, Milan, Arabi, Pineview, Rhine, Scotland,
Chauncey, Pitts, Jacksonville, Union and Towns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
!** weakened.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3178 8303 3181 8314 3185 8318 3185 8361
3180 8361 3180 8380 3184 8386 3185 8394
3193 8392 3207 8398 3215 8334 3238 8272
3233 8275 3230 8266 3229 8267 3226 8264
3203 8261 3197 8254 3192 8268 3178 8289
TIME...MOT...LOC 0127Z 334DEG 31KT 3227 8281 3209 8331 3201 8392
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Albright2 follow-up statements
780
WWUS52 KFFC 260156
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
956 PM EDT Sun Jun 25 2023
GAC093-175-235-260206-
/O.CAN.KFFC.SV.W.0244.000000T0000Z-230626T0230Z/
Laurens GA-Pulaski GA-Dooly GA-
956 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS...
SOUTHEASTERN PULASKI AND SOUTHERN DOOLY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3178 8303 3181 8314 3185 8318 3185 8361
3180 8361 3180 8380 3184 8386 3185 8394
3191 8392 3198 8331 3218 8263 3203 8261
3197 8254 3192 8268 3178 8289
TIME...MOT...LOC 0156Z 334DEG 31KT 3209 8271 3191 8321 3183 8382
$$
GAC081-091-271-309-315-260230-
/O.CON.KFFC.SV.W.0244.000000T0000Z-230626T0230Z/
Dodge GA-Telfair GA-Wilcox GA-Wheeler GA-Crisp GA-
956 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTH CENTRAL DODGE...TELFAIR...SOUTHERN WILCOX...SOUTHERN
WHEELER AND SOUTHERN CRISP COUNTIES...
At 956 PM EDT, severe thunderstorms were located along a line
extending from near Jordan to near Browning to near Arabi, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cordele, McRae, Abbeville, Alamo, Helena, Lumber City, Rochelle,
Glenwood, Milan, Arabi, Rhine, Scotland, Pitts, Jacksonville, Towns,
Horse Creek Wma, Spring Hill, China Hill, Raines and Double Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3178 8303 3181 8314 3185 8318 3185 8361
3180 8361 3180 8380 3184 8386 3185 8394
3191 8392 3198 8331 3218 8263 3203 8261
3197 8254 3192 8268 3178 8289
TIME...MOT...LOC 0156Z 334DEG 31KT 3209 8271 3191 8321 3183 8382
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Albright487
WWUS52 KFFC 260220
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1020 PM EDT Sun Jun 25 2023
GAC081-091-271-309-315-260230-
/O.EXP.KFFC.SV.W.0244.000000T0000Z-230626T0230Z/
Dodge GA-Telfair GA-Wilcox GA-Wheeler GA-Crisp GA-
1020 PM EDT Sun Jun 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DODGE...
TELFAIR...SOUTHERN WILCOX...SOUTHERN WHEELER AND SOUTHERN CRISP
COUNTIES WILL EXPIRE AT 1030 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3178 8303 3181 8314 3185 8318 3185 8361
3180 8361 3180 8380 3184 8386 3185 8394
3191 8392 3198 8331 3218 8263 3203 8261
3197 8254 3192 8268 3178 8289
TIME...MOT...LOC 0220Z 334DEG 31KT 3159 8243 3141 8292 3133 8353
$$
AlbrightWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:06 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 25, 8:06 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 806 PM EDT Sun Jun 25 2023 ...New 00Z Aviation Discussion... .SHORT TERM... (This evening through Monday) Issued at 338 PM EDT Sun Jun 25 2023 The MCS that has been discussed over the last several days has transpired and is currently making its way through Tennessee while thunderstorms are also beginning to fire across northern Alabama. As is typical for summertime convective complexes, guidance has had quite varying solutions on its evolution. While considerable uncertainty has plagued this forecast over the last couple of days, strong enough signals in the trends have given some degree of confidence that the areas along and north of I-85 will incur the most impacts from the MCS this afternoon and evening before it fizzles out over central Georgia. While the best instability is to our west, SBCAPE around 1000-2000 J/kg across north and west Georgia (with a few pockets above 2000 J/kg over far northwest Georgia), DCAPE over 1000 J/kg, and 700-500mb lapse rates over 6.5 C/km will result in concerns over damaging wind gusts up to 60 mph and quarter sized hail in the strongest storms this afternoon and evening. SPC has appropriately placed the areas along and north of I-85 in a Slight Risk for severe storms with a Marginal Risk extending further southeast between I-85 and a line from Stewart County to Warren County. At the time of writing, a Severe Thunderstorm Watch has been issued for several counties in North Georgia where additional counties downstream may be added depending on how the severe threat evolves. While it remains to be seen how the round of thunderstorms this afternoon and evening will play out exactly, there is growing confidence that the next push during the early morning hours could produce isolated showers and thunderstorms during the morning commute for the metro areas. As the front continues to make its way further south throughout the day, areas primarily along and south of I-85 tomorrow afternoon could see strong to severe thunderstorms with the metro Atlanta area remaining on the northern fringe of the potential thunderstorm activity tomorrow. Instability tomorrow afternoon will be favorable to support updrafts with widespread 1500- 2000 J/kg of SBCAPE over the forecast area and lapse rates again trending between 6.5-7.5 C/km. For now, nearly the entire CWA with the exception of a small area in northwest Georgia is included in a Marginal Risk for severe storms on Monday where damaging wind gusts and quarter sized hail will again be the primary hazards. While confidence has increased in the potential for isolated to scattered showers and storms tomorrow, have limited PoPs to a high end chance as recent trends have backed off on widespread coverage. KAL && .LONG TERM... (Tuesday morning through next Saturday) Issued at 338 PM EDT Sun Jun 25 2023 As the long term period begins on Tuesday, an amplified mid level ridge will be positioned over the central CONUS, extending as far north as southern Canada. An occluded low pressure system will also be centered over the Great Lakes, with troughing extending south and east along the Atlantic coast. This synoptic setup will keep Georgia underneath northwesterly flow aloft between these two features. On Tuesday, the cold front extending from the aforementioned low will sink into south-central Georgia, while surface high pressure meanwhile builds into the eastern CONUS. While there is not expected to be much impact on high temperatures behind the front (with afternoon highs reaching into the upper 80s to low 90s on Tuesday), dewpoints are expected to drop into the low 60s across north Georgia. Chances for isolated to scattered showers and thunderstorms are expected to be confined to central Georgia, closest to the frontal boundary, on Tuesday afternoon. Dewpoints will be fairly low for this time of the year on Wednesday, but temperatures will begin to gradually warm, with afternoon highs a couple of degrees warmer than Tuesday. Mid-range guidance indicates that that a couple of disturbances traversing the NW flow could move through the Deep South, which could help support thunderstorm development in spite of the relatively dry surface conditions. At this time, PoPs remain low on Wednesday as these disturbances are progged to stay to the west of Georgia and subsidence of drier air aloft will also serve to limit diurnally- driven convection. However, remember that the northwesterly upper flow will remain active through the end of the week, and is notorious for surprises this time of the year that are not well- resolved by synoptic models. Low-level ridging will build eastward into the forecast area on Thursday and Friday, pushing the old frontal boundary back to the north as a warm front and continuing the warming trend through the end of the period. By the end of the work week and into the weekend, high temperatures are forecast to range from 5-10 degrees above climatological normals. Temperatures are currently anticipated to be hottest on Friday afternoon - in the upper 90s across the majority of the area. Furthermore, heat index values during this time could reach or exceed Heat Advisory criteria, especially in central Georgia. With these hot temperatures and dewpoints recovering into the upper 60s to low 70s, better coverage of diurnally-driven thunderstorms will be favored late in the week and going into next weekend. King && .AVIATION... (00Z TAFS) Issued at 741 PM EDT Sun Jun 25 2023 Winds will move back to the W to SW quickly as thunderstorms continue south away from ATL. TSRA will remain until around 01Z BKN deck around 5kft likely in place behind it for a bit before it may begin to scatter out. Forecast gets challenging for the morning. MVFR cigs expected in the morning hours ahead of cold front. Unclear if storms will be able to reform after line that moved through the evening. Winds tomorrow will be stronger after front passes, W from 8-13 kts with gusts that could reach 20 kts or higher. //ATL Confidence...00Z Update... Medium confidence in TSRA and morning cigs. High all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 69 90 / 20 50 30 0 Atlanta 71 89 71 90 / 30 50 30 0 Blairsville 64 84 61 82 / 50 40 30 0 Cartersville 68 90 67 90 / 40 50 20 0 Columbus 72 91 73 93 / 40 50 40 20 Gainesville 70 88 69 87 / 30 40 30 0 Macon 72 92 72 93 / 50 50 40 10 Rome 69 92 67 91 / 50 40 10 0 Peachtree City 69 90 69 91 / 30 50 30 10 Vidalia 73 92 74 92 / 50 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KAL LONG TERM....King AVIATION...Lusk
Hazardous weather outlook, Jun 25, 8:43 PM EDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 843 PM EDT Sun Jun 25 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270045- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 843 PM EDT Sun Jun 25 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for portions of central Georgia until 1 AM EDT. A large cluster of thunderstorms is positioned roughly across a line from Columbus to Macon, extending northward towards Augusta, and will continue moving southward this evening. Some storms embedded within this cluster will be strong to severe. The primary severe weather hazards would be damaging wind gusts and hail. Frequent lightning and locally heavy rain can also be expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another round of thunderstorms is expected on Monday ahead of and along a cold front. Some storms may become strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rainfall. Isolated thunderstorms will be possible in the afternoon and evening Thursday and Friday, followed by scattered thunderstorms through Saturday. Hot and humid conditions Thursday through Saturday will lead to heat index values over 100 degrees across the majority of the area, and over 105 degrees in portions of central Georgia. If spending time outdoors, be sure to stay hydrated, wear lightweight clothing, and take plenty of time to rest. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 25, 8:52 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
852 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Tstm Wnd Dmg 2 E Wesley Church 32.66N 84.29W
06/25/2023 Taylor GA Amateur Radio
Tree down at Old Wire Bridge Road near Timms
Creek Road.
&&
KALLocal storm report, Jun 25, 8:54 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
854 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Tstm Wnd Dmg Manchester 32.86N 84.62W
06/25/2023 Meriwether GA Public
Several trees reported down across much of
southern Meriwether County.
&&Special weather statement, Jun 25, 9:06 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
906 PM EDT Sun Jun 25 2023
GAZ085-086-097-098-111-112-260130-
Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
906 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of southeastern Laurens,
northwestern Emanuel, Treutlen, southeastern Johnson, north central
Wheeler and northwestern Montgomery Counties through 930 PM EDT...
At 906 PM EDT, a line of strong thunderstorms was along a line
extending from Kite to Scott to near Rentz, and moving south at 35
mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dublin, Swainsboro, Soperton, Adrian, Summertown, Nunez, Tarrytown,
Kite, Lothair, Covena, Cedar Grove, Modoc, Rockledge, Norristown,
Barnhill, Minter, Dellwood, Zaidee, Gillis Springs and Orland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3255 8229 3228 8255 3220 8289 3250 8294
3260 8270 3277 8239 3274 8223
TIME...MOT...LOC 0106Z 343DEG 30KT 3271 8253 3256 8269 3242 8293
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightLocal storm report, Jun 25, 9:23 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
923 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Dmg 5 WSW Tate 34.38N 84.47W
06/25/2023 Pickens GA Public
Multiple trees down on Mitchell Rd and Upper
Bethany Rd.
&&Special weather statement, Jun 25, 9:25 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
925 PM EDT Sun Jun 25 2023
GAZ086-098-112-113-260200-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
925 PM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of northwestern Toombs,
Emanuel, Treutlen and Montgomery Counties through 1000 PM EDT...
At 925 PM EDT, a line of strong thunderstorms was along a line
extending from Modoc to near Lothair to Cedar Grove, and moving
southeast at 30 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Soperton, Mount Vernon, Vidalia, Twin City, Stillmore,
Oak Park, Ailey, Higgston, Garfield, Summertown, Nunez, Tarrytown,
Lothair, Covena, Modoc, Canoochee, Norristown, Barnhill and Dellwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3255 8203 3254 8204 3256 8208 3252 8215
3242 8219 3235 8225 3234 8224 3215 8243
3208 8262 3213 8263 3216 8261 3229 8264
3230 8271 3233 8275 3239 8272 3282 8225
3280 8221 3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 0125Z 326DEG 24KT 3266 8234 3238 8263 3227 8286
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AlbrightLocal storm report, Jun 25, 9:26 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
926 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM Tstm Wnd Dmg Wrightsville 32.73N 82.72W
06/25/2023 Johnson GA Emergency Mngr
Multiple trees reported down in
Wrightsville.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:09 PM EDT | Special Weather Statement | FFC | Crawford, Houston, Macon, Peach, Taylor, Twiggs | 36 min |
| Jun 25, 8:18 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more | 42 min |
| Jun 25, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Dodge, Dooly, Houston and 7 more | 48 min |
| Jun 25, 8:29 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson | 31 min |
| Jun 25, 8:46 PM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Jun 25, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Macon, Marion, Muscogee, Schley, Stewart and 3 more | 52 min |
| Jun 25, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Houston, Laurens and 2 more | 47 min |
| Jun 25, 9:06 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 24 min |
| Jun 25, 9:25 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Treutlen | 35 min |
| Jun 25, 9:57 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 33 min |
| Jun 26, 4:07 AM EDT | Special Weather Statement | FFC | Towns, Union | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.